Year 2018, Volume , Issue 20, Pages 64 - 75 2018-02-15

In this present study, some properties of bipolar soft closed sets are introduced and the concept of closure, interior, basis and subspaces which are the building blocks of classical topology are defined on bipolar soft topological spaces. In addition, examples have been presented so that the subject can be better understood.

Bipolar soft set, bipolar soft topology, bipolar soft topological spaces, bipolar soft open(close), bipolar soft interior, bipolar soft basis
  • [1] Atanassov K., Intuitionistic fuzzy sets, Fuzzy Sets and Systems, 20, (1986), 87-96.
  • [2] Bayramov S, Gunduz C., Soft locally compact spaces and soft paracompact spaces, J. Math. Sys. Sci., 3, (2013), 122-130.
  • [3] Cagman N., Karatas S., Engino¸glu S., Soft topology, Comput. Math. Appl., (2011), 351-358.
  • [4] Karaaslan F. and Karatas S., A new approach to bipolar soft sets and its applications, Discrete Math. Algorithm. Appl., 07, (2015), 1550054.
  • [5] Maji P. K., Biswas R., Roy A. R., Soft set theory, Comput. Math. Appl., 45, (2003), 555-562.
  • [6] Molodtsov D., Soft Set Theory-First Results, Comput. Math. Appl., 37, (1999), 19-31.
  • [7] Senel G. and Cagman N., Soft topological subspaces, Annals of Fuzzy Mathematics and Informatics, 10.4, (2015), 525-535.
  • [8] Shabir M. and Bakhtawar A., Bipolar soft connected, bipolar soft disconnected and bipolar soft compact spaces, Songklanakari J. Sci. Technol., 39(3), (2017), 359-371.
  • [9] Shabir M. and Naz M., On bipolar soft sets, Retrieved from https://arxiv.org/abs/1303.1344, (2013).
  • [10] Shabir M., Naz M., On soft topological spaces, Comput. Math. Appl., 61, (2011), 1786-1799.
  • [11] Zadeh L. A., Fuzzy Sets, Inform. Control, 8, (1965), 338-353.
Primary Language en
Subjects Engineering
Journal Section Research Article
Authors

Author: Taha Yasin OZTURK

Dates

Publication Date : February 15, 2018

Bibtex @research article { jnt395302, journal = {Journal of New Theory}, issn = {2149-1402}, eissn = {2149-1402}, address = {Mathematics Department, Gaziosmanpasa University 60250 Tokat-TURKEY.}, publisher = {Gaziosmanpasa University}, year = {2018}, volume = {}, pages = {64 - 75}, doi = {}, title = {On Bipolar Soft Topological Spaces}, key = {cite}, author = {OZTURK, Taha Yasin} }
APA OZTURK, T . (2018). On Bipolar Soft Topological Spaces. Journal of New Theory , (20) , 64-75 . Retrieved from https://dergipark.org.tr/en/pub/jnt/issue/34781/395302
MLA OZTURK, T . "On Bipolar Soft Topological Spaces". Journal of New Theory (2018 ): 64-75 <https://dergipark.org.tr/en/pub/jnt/issue/34781/395302>
Chicago OZTURK, T . "On Bipolar Soft Topological Spaces". Journal of New Theory (2018 ): 64-75
RIS TY - JOUR T1 - On Bipolar Soft Topological Spaces AU - Taha Yasin OZTURK Y1 - 2018 PY - 2018 N1 - DO - T2 - Journal of New Theory JF - Journal JO - JOR SP - 64 EP - 75 VL - IS - 20 SN - 2149-1402-2149-1402 M3 - UR - Y2 - 2020 ER -
EndNote %0 Journal of New Theory On Bipolar Soft Topological Spaces %A Taha Yasin OZTURK %T On Bipolar Soft Topological Spaces %D 2018 %J Journal of New Theory %P 2149-1402-2149-1402 %V %N 20 %R %U
ISNAD OZTURK, Taha Yasin . "On Bipolar Soft Topological Spaces". Journal of New Theory / 20 (February 2018): 64-75 .
AMA OZTURK T . On Bipolar Soft Topological Spaces. JNT. 2018; (20): 64-75.
Vancouver OZTURK T . On Bipolar Soft Topological Spaces. Journal of New Theory. 2018; (20): 75-64.